×

zbMATH — the first resource for mathematics

Homology theories for multiplicative systems. (English) Zbl 0043.25403

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Sammuel Eilenberg, Topological methods in abstract algebra. Cohomology theory of groups, Bull. Amer. Math. Soc. 55 (1949), 3 – 37. · Zbl 0031.34202
[2] Samuel Eilenberg and Saunders MacLane, General theory of natural equivalences, Trans. Amer. Math. Soc. 58 (1945), 231 – 294. · Zbl 0061.09204
[3] Samuel Eilenberg and Saunders MacLane, Cohomology theory of Abelian groups and homotopy theory. I, Proc. Nat. Acad. Sci. U. S. A. 36 (1950), 443 – 447. · Zbl 0037.39504
[4] Roger Lyndon, New proof for a theorem of Eilenberg and MacLane, Ann. of Math. (2) 50 (1949), 731 – 735. · Zbl 0040.25602 · doi:10.2307/1969560 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.